zbMATH — the first resource for mathematics

The complete classification of fibres in pencils of curves of genus two. (English) Zbl 0263.14007

14H10 Families, moduli of curves (algebraic)
14H15 Families, moduli of curves (analytic)
32G13 Complex-analytic moduli problems
Full Text: DOI EuDML
[1] Bolza, O.: On binary sextics with linear transformations into themselves, Amer. J. Math. 10, 47-70 (1988). · JFM 19.0488.01
[2] Clemens, C.H.Jr.: Picard-Lefschetz theorem for families of non-singular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136, 93-108 (1969). · Zbl 0185.51302
[3] Deligne, P. and Mumford, D.: The irreducibility of the space of curves of given genus, Publ. Math. I.H.E.S. 36, 75-110 (1969). · Zbl 0181.48803
[4] Gottschling, E.: Über die Fixpunkte der Siegelschen Modulgruppe, Math. Ann. 143, 111-149 (1961). · Zbl 0099.28801
[5] Gottschling, E.: Über die Fixpunktergruppe der Siegelschen Modulgruppe, Math. Ann. 143, 399-430 (1961). · Zbl 0099.28802
[6] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Publ. Math. I.H.E.S. 5, Paris, (1960). · Zbl 0158.32901
[7] Iitaka, S.: On the degenerates of a normally polarized abelian variety of dimension 2 and an algebraic curve of genus 2 (in Japanese), Master degree thesis, University of Tokyo (1967).
[8] Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings, New York, Marcel Dekker, Inc., (1970). · Zbl 0207.37902
[9] Kodaira, K.: On compact analytic surfaces, II?III, Ann. of Math. 77 and 78, 563-626 and 1-40 (1963). · Zbl 0118.15802
[10] Namikawa, Y. and Ueno, K.: On families of curves of genus two, to appear. · Zbl 0268.14004
[11] Ogg, A.P.: On pencils of curves of genus two, Topology 5, 355-362 (1966). · Zbl 0145.17802
[12] Ueno, K.: On fibre spaces of normally polarized abelian varieties of dimension 2, I. Singular fibres of the first kind, J. Fac. Sci. Univ. of Tokyo, Sec. IA, 18, 37-95 (1971). · Zbl 0215.37303
[13] Ueno, K.: Ditto, II, to appear in J. Fac. Sci. Univ. of Tokyo.
[14] Winters, G.B.: On the existence of certain families of curves, to appear. · Zbl 0334.14004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.